# SDR TRAC200800754

- Difficulty date: June 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 290-559
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT RAIL AT RBL 9 FS 290 TO 559 HAS AREAS OF CORROSION.  BLENDED CORROSION TO REMOVAL IAW CRJ200 SRM 51-21-06.  DEPTH OF BLEND RANGED FROM 0.001" TO 0.008".  390 AND 409+128 AREAS STILL NEED CORROSION REMOVED.  REMOVED CORROSION FROM FS 390 TO 409+128.  DEPTH RANGED FROM .001 TO.008 WHICH IS WITHIN REPAIRABLE LIMITS IAW SRM 53-21-4.  DAMAGE WAS REMOVED IAW 51-21-06 AND UPON INVESTIGATION FOUND ITEM 2 TO BE WITHIN REPAIRABLE LIMITS OF SRM 53-21-49.  NEEDS ALODINE.  APPLIED ALODINE IAW CRJ200 SRM 53-21-49.  (A)
